# SDR ASAA1058016

- Difficulty date: June 29, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 12,602 hours, 3,749 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 7948
- Condition: Faulty
- Location: A/C Bay
- Part time: 18,147 hours, 5,894 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON OVERHEAD PANEL LEFT PACK LIGHT ILLUMINATES WHEN MASTER RECALL IS PUSHED EXTINGUISHES WHEN MASTER CAUTION IS PUSHED TO RESET.  DUPLICATED DEFECT NR 1 CONTROLLER FAULTED TCV BITE TESTED IAW MM 21 51 00.  REMOVED AND REPLACED NR 1 TCV.  OPS AND BITE CHECK GOOD REF AMM 21 51 10.
